On the Well-posedness of Some generalized Characteristic Cauchy Problems

Abstract : By means of convenient regularization for an ill posed Cauchy problem, we define an associated generalized problem and discuss the conditions for the solvability of it. To illustrate this, starting from the semilinear unidirectional wave equation with data given on a characteristic curve, we show existence and uniqueness of the solution
Type de document :
Article dans une revue
Mathematical Modelling of Natural Phenomena, EDP Sciences, 2016, 11 (2), pp.89-99. 〈10.1051/mmnp/201611207〉
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-01529519
Contributeur : Antoine Delcroix <>
Soumis le : mardi 30 mai 2017 - 23:14:39
Dernière modification le : mardi 27 février 2018 - 01:32:56

Lien texte intégral

Identifiants

Collections

Citation

Jean-André Marti, Victor Devoue, Antoine Delcroix, Allaud Emmanuel, Vernaeve Hans. On the Well-posedness of Some generalized Characteristic Cauchy Problems . Mathematical Modelling of Natural Phenomena, EDP Sciences, 2016, 11 (2), pp.89-99. 〈10.1051/mmnp/201611207〉. 〈hal-01529519〉

Partager

Métriques

Consultations de la notice

49